take clarinase while on PEP
May 9, 2014
Hi doctor, I am on the 23rd day of Isentress and Truvada (pep treatment). These 2 days, I have been having itchy nose and some sneezing. My mum has been coughing for 2 weeks. I feel that i am having flu/cold too. Can I take Clarinase (off the pharmacy) if I have running nose during PEP? I have taken Clarinase before. Will the Clarinase affect the Isentress and Truvada medication? Thank you.
Response from Dr. Young
Hello and thanks for posting.
It's important to be mindful of potential interactions between HIV medications and other medications or supplements.
In your case, all's good. There are no interactions of any significance.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Testicles Could I Have HIV
- Sinus Infection Worried It Could Be HIV
- Groin Pain After Condom Leak Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Can An Hiv-positive Person Attend Nursing School?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.